首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
PERIODIC-ORBITS OF THE SAWTOOTH MAPS
被引:32
|
作者
:
BIRD, N
论文数:
0
引用数:
0
h-index:
0
BIRD, N
VIVALDI, F
论文数:
0
引用数:
0
h-index:
0
VIVALDI, F
机构
:
来源
:
PHYSICA D
|
1988年
/ 30卷
/ 1-2期
关键词
:
D O I
:
10.1016/0167-2789(88)90104-2
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:164 / 176
页数:13
相关论文
共 50 条
[21]
SYMMETRIES AND STABLE PERIODIC-ORBITS FOR ONE-DIMENSIONAL MAPS
MENDES, RV
论文数:
0
引用数:
0
h-index:
0
MENDES, RV
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
1984,
25
(04)
: 855
-
857
[22]
THE BIRTH PROCESS OF PERIODIC-ORBITS IN NON-TWIST MAPS
VANDERWEELE, JP
论文数:
0
引用数:
0
h-index:
0
机构:
Center for Theoretical Physics, University of Twente, 7500 AE Enschede
VANDERWEELE, JP
VALKERING, TP
论文数:
0
引用数:
0
h-index:
0
机构:
Center for Theoretical Physics, University of Twente, 7500 AE Enschede
VALKERING, TP
[J].
PHYSICA A,
1990,
169
(01):
: 42
-
72
[23]
BIRKHOFF PERIODIC-ORBITS FOR TWIST MAPS WITH THE GRAPH INTERSECTION PROPERTY
BERNSTEIN, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
BERNSTEIN, D
[J].
ERGODIC THEORY AND DYNAMICAL SYSTEMS,
1985,
5
: 531
-
537
[24]
MINIMAL PERIODIC-ORBITS AND TOPOLOGICAL-ENTROPY OF INTERVAL MAPS
DU, BS
论文数:
0
引用数:
0
h-index:
0
DU, BS
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1987,
100
(03)
: 482
-
484
[25]
A GENEALOGY FOR THE PERIODIC-ORBITS OF A CLASS OF 1D MAPS
RINGLAND, J
论文数:
0
引用数:
0
h-index:
0
RINGLAND, J
[J].
PHYSICA D,
1994,
79
(2-4):
: 289
-
298
[26]
PERIODIC-ORBITS AND WARPS
MULDER, WA
论文数:
0
引用数:
0
h-index:
0
MULDER, WA
[J].
ASTRONOMY & ASTROPHYSICS,
1983,
121
(01)
: 91
-
96
[27]
IRREGULAR PERIODIC-ORBITS
BARBANIS, B
论文数:
0
引用数:
0
h-index:
0
机构:
EUROPEAN SO OBSERV,D-8046 GARCHING,FED REP GER
EUROPEAN SO OBSERV,D-8046 GARCHING,FED REP GER
BARBANIS, B
[J].
CELESTIAL MECHANICS,
1986,
39
(04):
: 345
-
364
[28]
DESYNCHRONIZATION BY PERIODIC-ORBITS
HEAGY, JF
论文数:
0
引用数:
0
h-index:
0
机构:
Code 6341, Naval Research Laboratory, Washington
HEAGY, JF
CARROLL, TL
论文数:
0
引用数:
0
h-index:
0
机构:
Code 6341, Naval Research Laboratory, Washington
CARROLL, TL
PECORA, LM
论文数:
0
引用数:
0
h-index:
0
机构:
Code 6341, Naval Research Laboratory, Washington
PECORA, LM
[J].
PHYSICAL REVIEW E,
1995,
52
(02)
: R1253
-
R1256
[29]
PERIODIC-ORBITS INDEXES
论文数:
引用数:
h-index:
机构:
SRZEDNICKI, R
[J].
FUNDAMENTA MATHEMATICAE,
1990,
135
(03)
: 147
-
173
[30]
A BOUND ON THE NUMBER OF PERIODIC-ORBITS OF CERTAIN PIECEWISE LINEAR-MAPS
SCAROWSKY, M
论文数:
0
引用数:
0
h-index:
0
SCAROWSKY, M
BOYARSKY, A
论文数:
0
引用数:
0
h-index:
0
BOYARSKY, A
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1988,
132
(01)
: 247
-
250
←
1
2
3
4
5
→